Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,I am currently 2 months into my accutane course. I am taking 20mg/day and I weigh between 52-53kg. I visited the nhs derm last week and he said that my skin was looking good and I may only have to do a 4 month course. However he only gave my skin a brief glance and said that I had no active acne... a massive lie! that day I had 2 new cysts on my left cheek as well as some on my back, as well as blackheads on my nose, chest and back. Is my derm blind or optimistic? My acne isn't severe however i have lots of scarring due to more severe acne in the past, which is the main reason for being prescribed accutane. If I only take 20/g per day for 4 months will I be rid of acne forever or will it come back, or should i ask for a higher dose? I only have mild side effects, however i feel like my skin has not improved at all since starting in December, and I feel like I am gaining new scars and hyperpigmentation. Also I am 17 and female:)

Edited by fluorescentadolescence

Share this post


Link to post
Share on other sites

I did say that they were new but he just wasn't listening, he (and the nurse) were very patronising... maybe they think I'm making a big deal out of nothing, my skin is not as bad as some people's, but it's still affecting me in the same way, and it is just as persistent as others. Thanks for your reply :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×